# SDR HYIA20220511002

- Difficulty date: May 11, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N83PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0350
- Aircraft time: 38,976 hours, 41,297 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: 512215555
- Condition: Cracked
- Location: Zone 500
- Part time: 38,976 hours, 41,297 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING OTHER MAINTENANCE, A CRACK WAS DISCOVERED IN THE LEFT CLOSE OUT RIB.  THIS CRACK EXTENDS VERTICALLY THROUGH TWO FASTENERS HOLES IN THE FIRST ROW OF ATTACH HI-LOKS BETWEEN THE AFT TRUNNION SUPPORT AND THE CLOSE OUT RIB.  THE CRACK EXTENDS BETWEEN THE SECOND AND THIRD HOLE VERTICALLY OF THIS ROW, AND MEASURES .500 IN LENGTH.  THIS CLOSE OUT RIB WAS CHANGED WITH A FACTORY NEW PART.
